RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ignatenko, L T

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:40
Abstract pages:85
Full texts:47

http://www.mathnet.ru/eng/person50836
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. L. T. Ignatenko, “The order of the exponential growth of the solutions of certain first order linear difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 9,  52–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:9 (1974), 38–41
1972
2. M. A. Rutman, L. T. Ignatenko, “On the order of exponential growth of solutions of some linear difference equations”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  530–532  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020